# SDR SWAA2021082494912

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES IN NUMEROUS PLACES STA767 TO STA787 (MARKED) ; / [01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. REMOVED PER SRM 51-40-02; [02] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA767 TO STA787 PER SRM 51-40-02.
